top of page

This Extra Strength Sunitab Day/Night package contains non-drowsy daytime caplets and nightime caplets to relieve sinus pain, headache, and congestion.

Extra Strength Sunitab Day/Night Caplets provide relief from sinus pain, headache, and congestion. Use the daytime caplets for non-drowsy relief during the day and the nightime caplets for relief of symptoms to let you rest. Both the day and night formulas contain acetaminophen to relive sinus pain and headache, and pseudoephedrine hydrochloride to relieve nasal congestion. The nightime caplet also contains the antihistamine diphenhydramine hydrochloride to relieve itchy, watery eyes. This package includes 24 caplets: 18 Extra Strength Sunitab Sinus Non-Drowsy Daytime Caplets and 6 Extra Strength Sunitab Sinus Nightime Caplets.

Sinutab Sinus Day & Night Combo Pack 24 Caplets

SKU: 060093363574
C$14.19Price
    bottom of page